MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII SPC ALIGN GUIDE RIGHT; PRSTHSS,KNEE,PTLL/FMRTBL,SM-CNSTRND,UNCMNTD,PRS,CTD,PLYMR/MTL/PLYMR

SMITH & NEPHEW, INC. GII SPC ALIGN GUIDE RIGHT; PRSTHSS,KNEE,PTLL/FMRTBL,SM-CNSTRND,UNCMNTD,PRS,CTD,PLYMR/MTL/PLYMR
Catalog Number 71441257
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during tka the nails of the items are open and have bone in them.No back-up available.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states that there was no malfunction and device is working as intended, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
GII SPC ALIGN GUIDE RIGHT
Common Device Name
PRSTHSS,KNEE,PTLL/FMRTBL,SM-CNSTRND,UNCMNTD,PRS,CTD,PLYMR/MTL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8163237
Report Number1020279-2018-02791
Device Sequence Number2203517
Product Code MBH
UDI-Device Identifier00885556034262
UDI-Public00885556034262
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K121393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71441257
Device Lot Number09JM00576
Initial Date Received by Manufacturer 11/13/2018
Supplement Date Received by Manufacturer03/19/2019
Initial Report FDA Received Date12/13/2018
Supplement Report FDA Received Date03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1